RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1998, Volume 10, Issue 1, Pages 58–67 (Mi aa972)  

This article is cited in 11 scientific papers (total in 11 papers)

Research Papers

Integral representations of $p$-groups of a given class of nilpotency over local fields

D. A. Malinin

Belarusian State Pedagogical University

Full text: PDF file (505 kB)

English version:
St. Petersburg Mathematical Journal, 1999, 10:1, 45–52

Bibliographic databases:

Received: 17.07.1996

Citation: D. A. Malinin, “Integral representations of $p$-groups of a given class of nilpotency over local fields”, Algebra i Analiz, 10:1 (1998), 58–67; St. Petersburg Math. J., 10:1 (1999), 45–52

Citation in format AMSBIB
\Bibitem{Mal98}
\by D.~A.~Malinin
\paper Integral representations of $p$-groups of a given class of nilpotency over local fields
\jour Algebra i Analiz
\yr 1998
\vol 10
\issue 1
\pages 58--67
\mathnet{http://mi.mathnet.ru/aa972}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1618333}
\zmath{https://zbmath.org/?q=an:0914.20005}
\transl
\jour St. Petersburg Math. J.
\yr 1999
\vol 10
\issue 1
\pages 45--52


Linking options:
  • http://mi.mathnet.ru/eng/aa972
  • http://mi.mathnet.ru/eng/aa/v10/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Malinin D.A., “On the existence of finite Galois stable groups over integers in unramified extensions of number fields”, Publicationes Mathematicae–Debrecen, 60:1–2 (2002), 179–191  mathscinet  zmath  isi
    2. Malinin D.A., “Galois stability, integrality and realization fields for representations of finite Abelian groups”, Algebr. Represent. Theory, 6:2 (2003), 215–237  crossref  mathscinet  zmath  isi  scopus
    3. Bartels H.J., Malinin D.A., “Finite Galois stable subgroups of GL(n)”, Noncommutative Algebra and Geometry, Lecture Notes in Pure and Applied Mathematics, 243, 2006, 1–22  mathscinet  adsnasa  isi
    4. Bartels H.-J., Malinin D.A., “On Finite Galois Stable Subgroups of Gl(N) in Some Relative Extensions of Number Fields”, Journal of Algebra and Its Applications, 8:4 (2009), 493–503  crossref  mathscinet  zmath  isi  scopus
    5. Adnan Noor Asma'Adny Mohd, Sarmin N.H., Ali Nor Muhainiah Mohd, Yahya Z., Zakaria M., “On Matrix Representation of Some Finite Groups”, Proceedings of the 20th National Symposium on Mathematical Sciences (Sksm20): Research in Mathematical Sciences: a Catalyst for Creativity and Innovation, Pts a and B, AIP Conference Proceedings, 1522, eds. Ishak A., Hashim I., Ismail E., Nazar R., Amer Inst Physics, 2013, 1055–1064  crossref  isi  scopus
    6. Adnan Noor Asma'Adny Mohd, Sarmin N.H., Ali Nor Muhainiah Mohd, Yahya Z., Rahmat H., “Integral Representations of Metacyclic Groups Over a Local Field”, Proceedings of the 3rd International Conference on Mathematical Sciences, AIP Conference Proceedings, 1602, eds. Zin W., DzulKifli S., Razak F., Ishak A., Amer Inst Physics, 2014, 704–707  crossref  isi  scopus
    7. Malinin D. Sarmin N.H. Ali Nor Muhainiah Mohd Yahya Z. Adnan Noor Asma' Adny Mohd, “Representations of Some Groups and Galois Stability”, Bull. Malays. Math. Sci. Soc., 38:2 (2015), 827–840  crossref  mathscinet  zmath  isi  scopus
    8. D. A. Malinin, “One construction of integral representations of $p$-groups and some applications”, Chebyshevskii sb., 16:3 (2015), 322–338  mathnet  elib
    9. Malinin D., “on Integral Absolutely Irreducible Representations of Finite Groups”, J. Algebra. Appl., 15:3 (2016), 1650048  crossref  mathscinet  zmath  isi  elib  scopus
    10. Malinin D., “On the Integral and Globally Irreducible Representations of Finite Groups”, J. Algebra. Appl., 17:5 (2018), 1850087  crossref  mathscinet  zmath  isi  scopus
    11. Malinin D., “On Some Integral Representations of Groups and Global Irreducibility”, Int. J. Group Theory, 7:3, 3 (2018), 81–94  crossref  mathscinet  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:151
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019